# SDR COMA0060626

- Difficulty date: August 3, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 5,369 hours, 5,500 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: False Activation
- Location: Stall Warning
- Part time: 4,684 hours, 4,857 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL WARNING DURING TAKEOFF.  RESET SPC, SYSTEM OPS CHECK GOOD.
